MAUDE Adverse Event Report: SYNTHES GMBH SCREWDRIVER HANDLE WITH HEX COUPLING-MEDIUM; SCREWDRIVERS

SYNTHES GMBH SCREWDRIVER HANDLE WITH HEX COUPLING-MEDIUM; SCREWDRIVERS
Catalog Number 311.006
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on (b)(6) 2020 that sterilization unit are refusing to clean instruments due to screwdriver handle is not meeting testing requirements because they cannot flush water all the way through the instrument.There are no procedure or patient involvement.This complaint involves one (1) device.This report is for (1) screwdriver handle with hex coupling-medium.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: only three pages of a catalog with a tray from matrix mandible mid face instrument was received.It was reported that the instrumentation can't be cleaned according to the new legislation.No further details were provided to us.Without any insight into this regulations we are not able to give any further information.Therefore, this complaint is rated as n/a.Product was not returned and no lot number was provided.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCREWDRIVER HANDLE WITH HEX COUPLING-MEDIUM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10787061
Report Number8030965-2020-08570
Device Sequence Number17051549
Product Code HXX
UDI-Device Identifier07611819753389
UDI-Public(01)07611819753389
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number311.006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1